Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 71, NWS Wilmington, OH

May 10, 2020Fairfield County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2020, 4:56 PM EDT for Fairfield County, Licking County, Ohio. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2020, 4:56 PM EDT (20:56 UTC)
Expired
May 10, 2020, 5:45 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:15 PM EDTTSTM WND DMG5 Se Johnstown, OH30 FT PINE TREES DOWN ON 3000 BLOCK OF JOHNSTOWN-ALEXANDRIA ROAD. TIME ESTIMATED FROM RADAR.
May 10, 5:17 PM EDTTSTM WND DMG5 Nne Beechwood Trails, OHLARGE TREE LIMB DOWN APPROXIMATELY 16 INCHES IN DIAMETER. PHOTO POSTED ON SOCIAL MEDIA.
May 10, 5:17 PM EDTTSTM WND DMG5 Nne Beechwood Trails, OHVERY LARGE 4 FOOT DIAMETER TREE FELL ONTO HOUSE. PHOTOS POSTED ON SOCIAL MEDIA.
May 10, 5:19 PM EDTTSTM WND DMG4 Sse Johnstown, OH1-INCH TREE LIMBS DOWN, SHINGLES BLOWN OFF ROOF. REPORT FROM MPING.
May 10, 5:28 PM EDTTSTM WND GST 55Kvta Newark-Heath Apt, OH
May 10, 5:30 PM EDTTSTM WND DMG6 N Pickerington, OHLARGE LIMB DOWN FROM TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WUUS51 KILN 102056
SVRILN
OHC045-089-102145-
/O.NEW.KILN.SV.W.0071.200510T2056Z-200510T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
456 PM EDT Sun May 10 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northern Fairfield County in central Ohio...
  Southwestern Licking County in central Ohio...

* Until 545 PM EDT.

* At 455 PM EDT, severe thunderstorms were located along a line
  extending from near Sunbury to 6 miles north of South Bloomfield,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Newark, Lancaster, Reynoldsburg, Pickerington, Heath, Granville,
  Pataskala, Canal Winchester, Johnstown, Baltimore, Buckeye Lake,
  Hebron, Millersport, Pleasantville, Harbor Hills, Granville South,
  Fairfield Beach, Beechwood Trails, Summit Station and Thornport.

This includes I-70 in Ohio between mile markers 112 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3993 8246 3992 8247 3984 8247 3983 8240
      3976 8240 3972 8283 3982 8282 3982 8280
      3991 8280 3991 8281 3994 8281 3994 8278
      3998 8277 4017 8276 4019 8233 3992 8233
TIME...MOT...LOC 2055Z 246DEG 45KT 4022 8280 3980 8299 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
4 follow-up statements
450 
WWUS51 KILN 102106
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
506 PM EDT Sun May 10 2020

OHC045-089-102145-
/O.CON.KILN.SV.W.0071.000000T0000Z-200510T2145Z/
Fairfield OH-Licking OH-
506 PM EDT Sun May 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES...

At 504 PM EDT, severe thunderstorms were located along a line
extending from near Johnstown to near Canal Winchester, moving east
at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Newark, Lancaster, Reynoldsburg, Pickerington, Heath, Granville,
Pataskala, Canal Winchester, Johnstown, Baltimore, Buckeye Lake,
Hebron, Millersport, Pleasantville, Harbor Hills, Granville South,
Fairfield Beach, Beechwood Trails, Summit Station and Thornport.

This includes I-70 in Ohio between mile markers 112 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3993 8246 3992 8247 3984 8247 3983 8240
      3976 8240 3972 8283 3982 8282 3982 8280
      3991 8280 3991 8281 3994 8281 3994 8278
      3998 8277 4017 8276 4019 8233 3992 8233
TIME...MOT...LOC 2104Z 265DEG 48KT 4012 8268 3981 8276 

HAIL...<.75IN
WIND...70MPH
 
$$

Hatzos
722 
WWUS51 KILN 102120
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
520 PM EDT Sun May 10 2020

OHC045-089-102145-
/O.CON.KILN.SV.W.0071.000000T0000Z-200510T2145Z/
Fairfield OH-Licking OH-
520 PM EDT Sun May 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES...

At 520 PM EDT, severe thunderstorms were located along a line 
extending from Granville to Baltimore, moving east at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Newark, Lancaster, Heath, Granville, Pataskala, Johnstown, Baltimore,
Buckeye Lake, Hebron, Millersport, Pleasantville, Harbor Hills,
Granville South, Fairfield Beach, Beechwood Trails, Thornport, Etna,
Thurston, Kirkersville and Carroll.

This includes I-70 in Ohio between mile markers 118 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3993 8246 3992 8247 3984 8247 3983 8240
      3976 8240 3974 8277 3979 8277 3992 8271
      4017 8266 4019 8233 3992 8233
TIME...MOT...LOC 2120Z 263DEG 33KT 4009 8256 3980 8261 

HAIL...<.75IN
WIND...70MPH
 
$$

Hatzos
848 
WWUS51 KILN 102131
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
531 PM EDT Sun May 10 2020

OHC045-089-102145-
/O.CON.KILN.SV.W.0071.000000T0000Z-200510T2145Z/
Fairfield OH-Licking OH-
531 PM EDT Sun May 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN FAIRFIELD AND SOUTH CENTRAL LICKING COUNTIES...

At 531 PM EDT, severe thunderstorms were located along a line
extending from Newark to Pleasantville, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Newark, Lancaster, Heath, Granville, Baltimore, Buckeye Lake, Hebron,
Millersport, Pleasantville, Harbor Hills, Granville South, Fairfield
Beach, Thornport, Thurston, Kirkersville, Carroll, St. Louisville,
Rushville, West Rushville and Fairfield County Airport.

This includes I-70 in Ohio between mile markers 124 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3993 8246 3992 8247 3984 8247 3983 8240
      3976 8240 3975 8271 3979 8271 3993 8259
      4018 8256 4019 8233 3992 8233
TIME...MOT...LOC 2131Z 251DEG 37KT 4010 8246 3978 8254 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
339 
WWUS51 KILN 102145
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
545 PM EDT Sun May 10 2020

OHC045-089-102155-
/O.EXP.KILN.SV.W.0071.000000T0000Z-200510T2145Z/
Fairfield OH-Licking OH-
545 PM EDT Sun May 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAIRFIELD AND
SOUTH CENTRAL LICKING COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3993 8246 3992 8247 3984 8247 3983 8240
      3976 8240 3975 8271 3979 8271 3993 8259
      4018 8256 4019 8233 3992 8233
TIME...MOT...LOC 2145Z 246DEG 45KT 4016 8229 3984 8237 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:02 PM EDT, 54 minutes earlier.

Area forecast discussion, May 10, 4:02 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
402 PM EDT Sun May 10 2020

.SYNOPSIS...
Low pressure will track east through the southern Great Lakes
tonight, bringing a chance of showers and thunderstorms this
evening. A few lingering showers will be possible overnight into
early Monday as an upper level disturbance rotates through the
area. Surface high pressure building across the Ohio Valley will
offer cool and dry weather later Monday and Tuesday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Well defined mid level shortwave evident on water vapor imagery
over Southern Wisconsin to track east thru the Southern Great
Lakes tonight.

Modest Low level moisture along with a break in the clouds has
led to a thin axis of marginal instability across eastern
Indiana and western Ohio this aftn -- with SB CAPE values up to
500 J/KG. Anomalously cold temperatures aloft and mid level
lapse rates of 8 deg c/km or more, has led to a favorable
environment for low topped convection. These storms have been
efficient wind producers. Broken line of showers and
thunderstorms which is moving into western Ohio was producing
strong and damaging wind gusts. This line will continue to
produce strong to damaging winds for the next hour or so and
then weaken some as it moves further east across central Ohio.

Have continued to highlight this severe weather threat in the
HWO product.

Storms to end late this aftn/very early evening with the passage
of the sfc cold front. Pressure gradient will increase with the
wind gusts of 35 to 40 mph after the pcpn ends into the early
evening.

A mid level shortwave rotating thru the area and surface trof
will keep a chance of showers going across the northern counties
tonight. Chilly lows will drop back to between 35 and 40
degrees.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Mid level shortwave, low level cyclonic flow and 8H thermal
trof of -5 deg C, will lead to considerable cloudiness on
Monday. A few lingering showers possible, mainly over the
northeast counties early. Highs will be about 20 degrees below
normal, ranging from the upper 40s northeast to mid 50s
southwest.

Northwest flow aloft with the center of surface high pressure
building across KY/TN Monday night. Expect a decrease in clouds
Monday evening. Under partly cloudy skies, frost is likely with
the potential for freezing temperatures north by Tuesday
morning. Expect Monday nights lows to range from the lower 30s
northeast to the mid 30s southwest.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Surface high pressure will be in place on Tuesday to start off a
longer term pattern of warming temperatures and increasing moisture.
On Tuesday, temperatures are expected to moderate 5-10 degrees over
Monday's highs. However, temperatures still remain below average
with highs in the upper 50s. Tuesday night remains chilly for mid
May with lows around 40 near the Ohio River and middle 30s across
central Ohio. Frost may be possible just east of Columbus if the sky
remains mostly clear.

Fair weather continues into Wednesday while the surface high moves
east and upper level ridging builds. Southerly flow will develop
west of the high during the day allowing moisture to increase and
temperatures to moderate closer to normal. Forecast highs reach into
the low 60s.

Rain chances increase later on Wednesday into Wednesday night as
warm air advection develops aloft and a warm front pushes north
through the area. Rain chances increases from south to north with
the highest likelihood of showers and thunderstorms north of I-70.
Lows are only expected to be near 50 due to southerly flow advecting
warm air and moisture into the Ohio Valley.

The chance for showers and thunderstorms will then remain in the
forecast through Sunday with a relatively warm and humid air mass in
place and a boundary draped across the region. Expect highs to warm
up a bit each day with highs possibly reaching 80 by Saturday. A
cold frontal passage is then possible around the Sunday/Monday time
frame.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Surface low pressure over Southern Lower Michigan to track east
across the Southern Great Lakes today and tonight. A thin ribbon
of marginal instability will develop along and ahead of a
southward trailing cold front. A period of showers and thunderstorms
will impact this TAF sites as this front pushes east across the
area this aftn. The best time for storms will be from 19Z to
22Z and some of the storms will contain strong to damaging
winds. Marginal severe hail will also be possible with some of
the stronger updrafts.

In addition to the wind gusts from the thunderstorms, the
gradient will increase allowing for wind gusts up to 30 kts
outside of storms.

The convection will push east of the TAF sites by 00Z and low
level CAA will develop in the wake of the cold front. A mid
level shortwave rotating thru the area and surface trof will
keep a chance of showers going across the KCMH and KLCK
into tonight. Stratocumulus and MVFR ceilings will develop
across all TAF sites overnight. A period of IFR ceilings is also
likely at KCMH/KLCK late tonight into early Monday morning.

Winds will stay up overnight with westerly gusts of 20 to 25
kts.

OUTLOOK...MVFR ceilings to linger into Monday. Thunderstorms
possible Wednesday night into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Campbell
AVIATION...AR
Hazardous weather outlook, May 10, 3:20 PM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
320 PM EDT Sun May 10 2020

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
078>082-088-111930-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland-
Adams-Pike-Scioto-
320 PM EDT Sun May 10 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will continue through the
remainder of the afternoon. The stronger storms will contain strong
to damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost will be possible Monday night into Tuesday morning as
temperatures will into the lower to mid 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

INZ073>075-080-KYZ089>100-OHZ077-111930-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
320 PM EDT Sun May 10 2020

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will continue through the
remainder of the afternoon. The stronger storms will contain strong
to damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

In the hours before

Local storm report, May 10, 4:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND GST     KILN WILMINGTON APT     39.43N 83.79W
05/10/2020  M53 MPH          CLINTON            OH   ASOS

&&

JEG
Special weather statement, May 10, 4:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT Sun May 10 2020

KYZ091-OHZ070-071-077-078-102100-
Boone KY-Hamilton OH-Clermont OH-Warren OH-Butler OH-
430 PM EDT Sun May 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BOONE...
HAMILTON...SOUTHEASTERN BUTLER...NORTHWESTERN CLERMONT AND
SOUTHWESTERN WARREN COUNTIES UNTIL 500 PM EDT...

At 429 PM EDT, radar indicated a strong thunderstorm over Cleves,
moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 35 mph...
Penny size hail...

Locations impacted include...
Cincinnati, Hamilton, Fairfield, Mason, Norwood, Forest Park,
Sharonville, Blue Ash, Loveland, Springdale, Reading, Montgomery,
North College Hill, Madeira, Wyoming, Cheviot, Mount Healthy, Deer
Park, Finneytown and West Chester.

This includes the following Interstates...
 I-71 in Ohio near mile marker 9, and between mile markers 11 and 21.
 I-74 in Ohio between mile markers 7 and 19.
 I-75 in Ohio between mile markers 4 and 23.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3907 8476 3917 8481 3942 8443 3923 8421
TIME...MOT...LOC 2029Z 240DEG 49KT 3916 8474

Campbell
Local storm report, May 10, 4:32 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     KUYF LONDON APT         39.93N 83.46W
05/10/2020  M49 MPH          MADISON            OH   AWOS

&&

JEG
Special weather statement, May 10, 4:34 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
434 PM EDT Sun May 10 2020

KYZ099-100-OHZ073-079>082-088-102115-
Mason KY-Lewis KY-Pike OH-Highland OH-Scioto OH-Adams OH-Brown OH-
Ross OH-
434 PM EDT Sun May 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...LEWIS...
SOUTHEASTERN BROWN...ADAMS...WESTERN PIKE...HIGHLAND...NORTHWESTERN
SCIOTO AND SOUTHWESTERN ROSS COUNTIES UNTIL 515 PM EDT...

At 434 PM EDT, radar indicated strong thunderstorms along a line
extending from near New Vienna to near Cowan, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Maysville, Hillsboro, Washington, West Union, Manchester, Peebles,
Ripley, Aberdeen, Vanceburg, Winchester, Marshall, Sardinia, Seaman,
Bainbridge, Lewisburg, Belfast, Rome, Highland Holiday, Pike Lake and
Kincaid Springs.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3832 8336 3836 8338 3840 8341 3838 8345
      3840 8348 3843 8358 3848 8359 3851 8361
      3851 8363 3852 8363 3851 8370 3846 8386
      3849 8393 3931 8370 3929 8313 3832 8334
TIME...MOT...LOC 2034Z 270DEG 29KT 3929 8368 3837 8389

Novak
Local storm report, May 10, 4:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     KDLZ DELAWARE APT       40.28N 83.11W
05/10/2020  M46 MPH          DELAWARE           OH   AWOS

&&

JEG
Local storm report, May 10, 4:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT SUN MAY 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             5 W FINNEYTOWN          39.21N 84.61W
05/10/2020  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:13 PM EDTSpecial Weather StatementILNButler, Montgomery, Preble32 min
May 10, 2:16 PM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Miami, Shelby44 min
May 10, 2:37 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble, Shelby23 min
May 10, 2:41 PM EDTSpecial Weather StatementILNButler, Montgomery, Preble49 min
May 10, 2:52 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble38 min
May 10, 2:54 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble, Shelby51 min
May 10, 2:56 PM EDTSpecial Weather StatementILNHamilton49 min
May 10, 2:58 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Shelby47 min
May 10, 3:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby49 min
May 10, 3:18 PM EDTSpecial Weather StatementILNChampaign27 min
May 10, 3:25 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Preble, Warren50 min
May 10, 3:27 PM EDTSevere Thunderstorm WarningILNHamilton32 min
May 10, 3:30 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Miami, Montgomery and 1 more60 min
May 10, 3:32 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren28 min
May 10, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
May 10, 3:49 PM EDTSpecial Weather StatementILNUnion41 min
May 10, 3:51 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton24 min
May 10, 3:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Greene, Highland and 2 more48 min
May 10, 4:03 PM EDTSpecial Weather StatementILNBrown42 min
May 10, 4:05 PM EDTSevere Thunderstorm WarningILNFranklin, Madison55 min
May 10, 4:11 PM EDTSpecial Weather StatementILNDelaware, Union34 min
May 10, 4:13 PM EDTSpecial Weather StatementILNHighland32 min
May 10, 4:22 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pickaway, Ross37 min
May 10, 4:30 PM EDTSpecial Weather StatementILNHamilton30 min
May 10, 4:34 PM EDTSpecial Weather StatementILNAdams, Highland41 min
May 10, 4:34 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Pickaway, Union40 min
May 10, 4:42 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren22 min
May 10, 4:58 PM EDTSpecial Weather StatementILNPickaway, Ross47 min
May 10, 5:03 PM EDTSpecial Weather StatementILNWarren27 min
May 10, 5:08 PM EDTSpecial Weather StatementILNPike, Scioto52 min
May 10, 5:23 PM EDTSevere Thunderstorm WarningILNLicking37 min
May 10, 5:27 PM EDTSpecial Weather StatementILNBrown, Clermont33 min
May 10, 5:31 PM EDTSevere Thunderstorm WarningILNBrown, Clermont29 min
May 10, 5:35 PM EDTSpecial Weather StatementILNFairfield, Hocking40 min
May 10, 5:47 PM EDTSpecial Weather StatementILNClinton28 min
May 10, 5:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland23 min
May 10, 5:58 PM EDTSpecial Weather StatementILNBrown32 min
May 10, 6:07 PM EDTSevere Thunderstorm WarningILNBrown, Highland53 min
May 10, 6:09 PM EDTSpecial Weather StatementILNClermont36 min
May 10, 6:18 PM EDTSevere Thunderstorm WarningILNAdams, Brown42 min
May 10, 6:44 PM EDTSpecial Weather StatementILNBrown31 min
May 10, 6:49 PM EDTSpecial Weather StatementILNRoss26 min
May 10, 6:51 PM EDTSpecial Weather StatementILNAdams39 min
May 10, 7:07 PM EDTSpecial Weather StatementILNAdams23 min
May 10, 7:21 PM EDTSpecial Weather StatementILNFranklin, Licking24 min
May 10, 7:50 PM EDTSpecial Weather StatementILNScioto25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.